izpis_h1_title_alt

A general framework for the optimal approximation of circular arcs by parametric polynomial curves
Vavpetič, Aleš (Author), Žagar, Emil (Author)

.pdfPDF - Presentation file, Download (485,83 KB)

Abstract
We propose a general framework for a geometric approximation of circular arcs by parametric polynomial curves. The approach is based on a constrained uniform approximation of an error function by scalar polynomials. The system of nonlinear equations for the unknown control points of the approximating polynomial given in the Bézier form is derived and a detailed analysis provided for some low degree cases which were not studied yet. At least for these cases the solutions can be, in principal, written in a closed form, and provide the best known approximants according to the simplified radial distance. A general conjecture on the optimality of the solution is stated and several numerical examples conforming theoretical results are given.

Language:English
Keywords:geometric interpolation, circular arc, parametric polynomial, Bézier curve, optimal approximation
Tipology:1.01 - Original Scientific Article
Organization:FMF - Faculty of Mathematics and Physics
Year:2019
Number of pages:str. 146-158
Numbering:Vol. 345
UDC:519.651
ISSN on article:0377-0427
DOI:10.1016/j.cam.2018.06.020 Link is opened in a new window
COBISS.SI-ID:18388057 Link is opened in a new window
Views:204
Downloads:166
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Journal of Computational and Applied Mathematics
Shortened title:J. comput. appl. math.
Publisher:Koninklijke Vlaamse Ingenieursvereniging
ISSN:0377-0427
COBISS.SI-ID:27496960 This link opens in a new window

Secondary language

Language:Slovenian
Title:Splošen pristop k optimalni aproksimaciji krožnih lokov s parametričnimi polinomskimi krivuljami
Abstract:
V članku opišemo splošen pristop h geometrijski aproksimaciji krožnih lokov s parametričnimi polinomskimi krivuljami. Pristop temelji na enakomerni aproksimaciji funkcije napake z omejitvami. Izpeljan je ustrezen sistem algebraičnih enačb za neznane kontrolne točke aproksimacijske krivulje v Bézierjevi obliki in podana natančna analiza rešljivosti za nekaj primerov nizkih stopenj, ki še niso bili obravnavani. Vsaj za te primere lahko rešitev zapišemo v zaključeni obliki in dokažemo optimalnost rešitve glede na poenostavljeno radialno napako. Podana je splošna domneva o optimalnosti rešitve ter nekaj numeričnih primerov, ki potrjujejo teoretične rezultate.

Keywords:geometrijska interpolacija, krožni lok, parametrični polinom, Bézierjeva krivulja, optimalna aproksimacija

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back